a PSSD interview with Johnny from the USA

*PSSD (Post-SSRI Sexual Dysfunction) is irreversible sexual disfigurement caused by psychiatric drugs. Genital numbness and loss of arousal; or sexual dysfunction.

The same drugs are used to chemically castrate sex offenders. But they are also given to children... by 'mental health'...



This is a PSSD interview with Johnny from New York, USA. He is 22 years old.

This is a transcripted interview.

Daryl: In your own words what is PSSD?

Johnny: PSSD is the the persistent damage that antidepressants and antipsychotic drugs do to the brain so the sexuality is impacted by this damage. This is the worst thing that can happen to anyone.

Daryl: How did you come into contact with the doctor that prescribed the spoken psychiatric drug poisons?

Johnny: I needed an MRI prescription, so I asked my mother to make an appointment with a doctor so they can prescribe me a MRI. She made an appointment with a psychiatrist. When she said that he is a psychiatrist, I refused to visit him but she insisted and convinced me eventually.

Daryl: How old were you?

Johnny: 22 years old.

Daryl: Did the doctor prescribing this controlled drug explain to you the high likelihood of it causing Sexual Dysfunction?

Johnny: He indirectly said that they can cause sexual dysfunction but he didn't tell me that it can be persistent after discontinuation

Daryl: Did the doctor tell you they use the same drug to chemically castrate sex offenders?

Johnny: No he didn't said that.

Daryl: Did this doctor inform you that the Sexual Dysfunction alteration to your body may be permanent?

Johnny: No he didn't.

Daryl: Did the leaflet small print mention irreversible sexual dysfunction?

Johnny: No.

Daryl: When did you notice your genitals start to go numb?

Johnny: After some hours of taking the first dose, I felt that my genital went numb. I barely could feel sexual pleasure.

Daryl: How scary was this experience?

Johnny: This is my worst nightmare. I still can't believe that this has happened to me. I never thought this ever can happen to someone by taking the drugs that are considered and advertised "safe". I am still in shock.

Daryl: At what point did you understand that your sexual function is not coming back?

Johnny: After noticing the sexual dysfunction, I searched about the sexual side effects of these drugs and found some articles about PSSD. I decided to stop taking them. After 14 days of being off the drugs, I noticed that nothing had changed. I started thinking that this is a permanent dysfunction these drugs caused me.

Daryl: What did your doctors say about this?

Johnny: He said that PSSD is not documented and that he had never heard of it. He said that my sexual dysfunction was because of my depression and as I get rid of depression, everything should back to normal.

Daryl: Did any psychologist, counsellor, mental health worker or doctor or psychiatrist ever report this severe life altering adverse effect to any adverse effect report agency?

Johnny: I don't think so. But a few days ago, I visited a psychiatrist who was expert in sexology too. He said that he is aware of PSSD and treatment with SSRIs can sometimes cause PSSD. He said that he is about to publish something about this.

Daryl: How long were you on them for?

Johnny: I was on Fluoxetine and Clomipramine for 14 days.

Daryl: How did this affect your life at the time?

Johnny: It made me so depressed and shocked. I lost my appetite completely. I couldn't function anymore.

Daryl: How has this affected your life?

Johnny: PSSD has literally paralyzed my life. I am always depressed and suicidal. I attempted committing suicide several times. I was hospitalized because of my depression cause by PSSD for 14 days. I am thinking about dropping off. I can't stop thinking about this tragedy and how it all started.

Daryl: Did you experience a drug withdrawal from the 'mental health' drug?

Johnny: No.

Daryl: Have you received any compensation for being chemically castrated?

Johnny: No.

Daryl: What kind of alteration to your life has this brought to you? If you had to put a number from 0 to 10, 10 being the most something can.

Johnny: 10

Daryl: I would describe the effect since (PSSD) as like it feels like a dead piece of meat now hanging down between my legs instead of a (living breathing) sexual organ like it did before. Does it feel the same way for you?

Johnny: Yeah, it feels like I don't have my genitals anymore. My sexuality is lost.

Daryl: Do you think this psychopathically cruelty drug dealing is more cruel or helpful?

Johnny: I would say it is more cruel and should be stopped as soon as possible.

Daryl: Is there something that you really think people should know?

Johnny: People should be informed about the dangers of taking these drugs. They should know that these drugs do more harm than good. They should never touch these drugs.

Donate to the rxisk.org prize fund pool initiative to cure PSSD and set a new precedent demanding useful solutions from drug companies

Comments

Related Posts Plugin for WordPress, Blogger...

Popular posts from this blog

Sterilising The Mentally Ill: Post-SSRI Sexual Dysfunction (PSSD)

Young man leaves a PSSD suicide note

The BMA come out on psychoactive drugs